Ask A Doctor
Asked for Female, 30 Years
Having allergy problem with the medicine of TV She is having rashes over her body in spite of having allergy medicine
Doctor Answers (1) on Tuberculosis
Dr. Ramana Prasad V. V.
16 yrs. of exp |
Sometimes anti TB drugs can cause skin reactions,consult a pulmonologist ,he will prescribe modified ATT for you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Didn't find a satisfactory answer?
Chat with a doctor online
I was suffering from Tuberculosis in February 2015 and my treatment did ended in August. But now again my cough is coming in rusty colour. Would please suggest me where to get it checked
I recovered from Tuberculosis and i smoke around 2 ciggrates per week, is it harmful for me, in sence that will it reactivate my tuberculosis or just harm my lungs?
He is totally week by tuberculosis. He is not able to have food also, he had taken treatment in nimhans few months ago but didn't continue the medicine.
As per recent report, my brother is suffering from tuberculosis. So I need advise to which we have to start treatment for this and near my location (Shahdra)
I have a tuberculosis problem but my cource is completing with in 1 month but my blood vomits sudenly starts ... now can you tell me what is the reason ?
Did you find these questions helpful?
COMING SOON ON WEB
The follow up with
is available on the Practo app
GET PRACTO APP
Reasons for flagging
Hateful or abusive content
Spam or misleading
Something went wrong, Please try again.